On a Fractional Nonlinear Hyperbolic Equation Arising from Relative Theory
Zujin Zhang,
Xiaofeng Wang and
Zheng-an Yao
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We obtain the existence of a weak solution to a fractional nonlinear hyperbolic equation arising from relative theory by the Galerkin method. Its uniqueness is also discussed. Furthermore, we show the regularity of the obtained solution. In our proof, we use harmonic analysis techniques and compactness arguments.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/548562.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/548562.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:548562
DOI: 10.1155/2013/548562
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().